# SDR AALA2018120409010

- Difficulty date: November 28, 2018
- Submitted: December 4, 2018
- Operation: Air carrier
- Aircraft: N195AN
- Make and model: Boeing 757223
- Aircraft serial: 32389
- Aircraft time: 52,608 hours, 16,169 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: DBE11925
- Condition: Cracked
- Location: Bs 1580-1600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT REPAIR ANGLE,  FROM BS 1580 TO 1600, LBL 0.  REPLACED THE FLOOR SUPPORT REPAIR ANGLE IAW RD 51-40-03-03, AND DRAWING 145N5180.
